# SDR CAL960547

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1176
- Part time: 53,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BS 1176 CHORD LBL 27.5 LEFT LAV INBOARD WALL LOWER ATTACH ANGLE HAS CORROSION.  REMOVED CORROSION FABRICATED, REPAIR INSTALL PER IAW B727 SRM 51-10-2, 51-30-2, MM 51-40-5.  (M)
